A. Goldsmith, S. Jafar, N. Jindal, and S. Vishwanath, Capacity limits of MIMO channels, IEEE Journal on Selected Areas in Communications, vol.21, issue.5, pp.684-702, 2003.
DOI : 10.1109/JSAC.2003.810294

D. Hösli, Y. Kim, and A. Lapidoth, Monotonicity Results for Coherent MIMO Rician Channels, IEEE Transactions on Information Theory, vol.51, issue.12, pp.4334-4339, 2005.
DOI : 10.1109/TIT.2005.858968

H. Bölcskei, D. Gesbert, and A. Paulraj, On the capacity of OFDM-based spatial multiplexing systems, IEEE Transactions on Communications, vol.50, issue.2, pp.225-234, 2002.
DOI : 10.1109/26.983319

A. Moustakas and S. Simon, On the Outage Capacity of Correlated Multiple-Path MIMO Channels, IEEE Transactions on Information Theory, vol.53, issue.11, p.3887, 2007.
DOI : 10.1109/TIT.2007.907468

M. Vu and A. Paulraj, Capacity optimization for Rician correlated MIMO wireless channels, Proc. Asilomar Conference, pp.133-138, 2005.

W. Hachem, O. Khorunzhiy, P. Loubaton, J. Najim, and L. Pastur, A New Approach for Mutual Information Analysis of Large Dimensional Multi-Antenna Channels, IEEE Transactions on Information Theory, vol.54, issue.9, pp.3987-4004, 2008.
DOI : 10.1109/TIT.2008.928229

URL : https://hal.archives-ouvertes.fr/hal-00120482

C. Wen, P. Ting, and J. Chen, Asymptotic Analysis of MIMO Wireless Systems With Spatial Correlation at the Receiver, IEEE Transactions on Communications, vol.53, issue.11, pp.349-363, 2006.
DOI : 10.1109/TCOMM.2005.858629

J. Dumont, W. Hachem, S. Lasaulce, P. Loubaton, and J. Najim, On the Capacity Achieving Covariance Matrix for Rician MIMO Channels: An Asymptotic Approach, IEEE Transactions on Information Theory, vol.56, issue.3, pp.1048-1069, 2010.
DOI : 10.1109/TIT.2009.2039063

URL : https://hal.archives-ouvertes.fr/hal-00180897

C. Artigue, P. Loubaton, and B. Mouhouche, On the Ergodic Capacity of Frequency Selective MIMO Systems Equipped with MMSE Receivers: An Asymptotic Approach, IEEE GLOBECOM 2008, 2008 IEEE Global Telecommunications Conference, 2008.
DOI : 10.1109/GLOCOM.2008.ECP.716

R. Horn and C. Johnson, Matrix analysis, 1990.

J. Borwein and A. Lewis, Convex analysis and nonlinear optimization : theory and examples, 2000.

M. Kre?-in and A. Nudel-'man, The Markov moment problem and extremal problems. Translations of Mathematical Monographs, 1977.

W. Hachem, P. Loubaton, and J. Najim, Deterministic equivalents for certain functionals of large random matrices, The Annals of Applied Probability, vol.17, issue.3, pp.875-930, 2007.
DOI : 10.1214/105051606000000925

URL : https://hal.archives-ouvertes.fr/hal-00014668

L. Pastur, A Simple Approach to the Global Regime of Gaussian Ensembles of Random Matrices, Ukrainian Mathematical Journal, vol.9, issue.6, pp.936-966, 2005.
DOI : 10.1007/s11253-005-0241-4

E. Novikov, Functionals and the random-force method in turbulence theory, Soviet Physics-JETP, vol.20, pp.1290-1294, 1965.

W. Hachem, P. Loubaton, and J. Najim, A CLT for information-theoretic statistics of Gram random matrices with a given variance profile, The Annals of Applied Probability, vol.18, issue.6, pp.2071-2130, 2008.
DOI : 10.1214/08-AAP515

URL : https://hal.archives-ouvertes.fr/hal-00151136